icon
  • Dispensed by Regulated UK Pharmacists
  • 100% Discreet Packaging
  • Free Delivery on orders over £30*
  • Registered Pharmacy: 9011792
Phorpain (Ibuprofen) Max Strength 10% Gel

About Description

  • Effective pain relief
  • Contains Ibuprofen
  • Works directly

Phorpain (Ibuprofen) Max Strength 10% Gel

The fast-acting pain relief that Phorpain Gel Maximum Strength 10% contains Ibuprofen is available for a variety of conditions.

Phorpain Gel is used to relieve pain from non-serious arthritis conditions. This gel is the best for pain relief when you are most in need.

The pain-relieving effects of Phorpain Max Strength gel are impressive.

It contains 10% ibuprofen. Ibuprofen is a member of a class of medicines known as non-steroid antiinflammatory drugs (NSAIDs). These medications reduce inflammation and pain.

    • Strength
    • Package Size
    • Price
      £4.49
    • Low Price Pharmacy
    • Order within
      To receive your order

    Please note: this page is only to be used as a reference of our price for this medication. If you are approved for all Health medication, you will be offered treatment for you and the prescriber to jointly consider. However, the final always be the prescriber's.

    • All inclusive service
      No hidden costs
    • Free Tracked Delivery
      No hidden costs
    • Includes FREE Prescription
      Via our FREE online consultation

    Why People Choose Us

    Quick & Easy

    No appointment or long waiting times

    Discreet Packaging

    Plain packaging with no medical stamps or marks

    Confidential Service

    Your information stays with us and private payment

    UK Medication

    Dispensed by registered UK pharmacists

    You can safely buy Phorpain (Ibuprofen) Max Strength 10% Gel online at our online store. We at Pharmacy4u sell the original and genuine product. You can buy Phorpain (Ibuprofen) Max Strength 10% Gel quickly and hassle-free. We provide all our services from consultation to prescription completely FREE with no hidden fees.

    Phorpain (Ibuprofen) Max Strength 10% Gel penetrates faster and quickly relieves the pain, inflammation or swelling caused by backache, rheumatic and muscular pain, sprains, strains and sports injuries.

    Apply the gel only to the skin and gently massage the gel into the affected area until it is absorbed. Wash your hands after applying the gel. Do not get the gel in your eyes, mouth, lips or nose, or inflamed or broken skin.
    Do not apply plasters or dressings over the area treated with the gel.
    Do not use the gel for treating children under 12 years unless your doctor advises you to do so. Do not exceed the amount recommended by your doctor. Do not use the gel if you experience a rash.

    Do not use the Phorpain (Ibuprofen) Max Strength 10% Gel unless your doctor advises you so, if any of the following applies to you:

    You are allergic to ibuprofen, its ingredients, aspirin, or other non-steroidal anti-inflammatory medicines;
    You have asthma, runny nose, itchy skin or swelling of the lips, face or throat (especially after taking the above mentioned medicines);
    You have broken, damaged, diseased or infected skin;
    You are under 12 years of age;
    You are pregnant, trying to be pregnant or breastfeeding; or
    You are taking any prescription, non-prescription or herbal medicine.

    Like any other medicine, Phorpain (Ibuprofen) Max Strength 10% Gel may cause the following side effects:

    cough;
    dizziness;
    rash;
    weakness;
    swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs;
    hoarseness;
    difficulty breathing or swallowing;
    yellowing of the skin or eyes;
    fever, sore throat, chills, and other signs of infection;
    lightheadedness; or
    fainting.

    If any of these or other side effects persist or worsen, then consult your doctor immediately.

    Pharmacy4u is the best UK pharmacy to buy Phorpain (Ibuprofen) Max Strength 10% Gel online. You only have to make a FREE consultation with our experienced prescribers, who are registered with the General Pharmaceutical Council. They will then review your consultation within minutes. Once your consultation is approved, the Online Pharmacy4U medical team will deliver Phorpain (Ibuprofen) Max Strength 10% Gel to you. Order before 3 pm to receive your treatment the next day.

    You NO longer need assistance from your GP or your local pharmacy - we do all this online 4U for FREE here at Online Pharmacy4U.

    More information on the FREE online consultations and delivery can be found in our How it works section.

    3 Easy Steps for your Medication

    Order Medication Online Pharmacy
    1

    Complete a FREE consultation.

    Start a FREE 2 minutes Online Pharmacy 4U consultation which is checked by our independent pharmacist prescriber.
    2

    Select your Medication.

    Once you have selected your medication, our panel of GPhC approved prescribers will check your consultation. Once approved it will be dispensed by Online Pharmacy4U.
    3

    Receive your Express delivery

    With our next day delivery option, you can have your medications delivered to your door within hours in discreet packaging.

    Our Happy Customers

    Rated Us for our Service Excellence